Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 196, NWS Fort Worth, TX

June 20, 2007Grayson County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 20, 2007, 8:17 PM CDT for Grayson County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 20, 2007, 8:17 PM CDT (01:17 UTC)
Expired
Jun 20, 2007, 11:30 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 131 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 8:30 PM CDTFLASH FLOODDenison, TXHWY 69 EAST OF DENISON IS FLOODED AND TREACHEROUS TO DRIVE. RELAYED BY SHERMAN DPS.
Jun 20, 9:40 PM CDTFLASH FLOODDenison, TXDPS HAS CLOSED HWY 75 NORTHBOUND AT EXIT 72 NORTH OF DENISON. RELAYED BY KTEN-TV.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 341 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
341 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1613 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 210118
FFWFWD
TXC181-210430-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
817 PM CDT WED JUN 20 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1130 PM CDT

* AT 817 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. STORMS WERE 
MOVING NORTH...BUT NEW DEVELOPMENT ON THE SOUTHERN FLANK IS MAKING 
THE RAIN AREA REMAIN NEARLY STATIONARY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EISENHOWER
  STATE PARK...HENDRIX...POTTSBORO AND DENISON

LAT...LON 3351 9676 3352 9637 3377 9638 3390 9658
      3391 9678

$$
4 follow-up statements
000 
WGUS74 KFWD 210159
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
900 PM CDT WED JUN 20 2007

TXC181-210430-
GRAYSON TX-
900 PM CDT WED JUN 20 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
NORTHEASTERN GRAYSON COUNTY...

AT 851 PM CDT HEAVY RAIN CONTINUES NORTH AND EAST OF KNOLLWOOD. 
LOCAL LAW ENFORCEMENT OFFICIALS REPORTED WATER OVER HIGHWAY 69 EAST 
OF DENISON. THE STORMS APPEAR TO HAVE STOPPED BACK BUILDING TO THE 
SOUTH AND WITH GOOD FORTUNE THE HEAVY RAIN WILL BE OVER IN NORTHERN 
GRAYSON COUNTY BY 10 PM. RADAR INDICATES THAT THE RAIN AREA IS NOW 
MOVING NORTH AT ABOUT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
POTTSBORO...EISENHOWER STATE PARK AND HENDRIX. RADAR INDICATES THAT 
THE MOST SIGNIFACANT RAIN AMOUNTS ARE LOCATED FROM KNOLLWOOD TO 
POTTSBORO NORTHEAST TO THE COUNTY LINE EAST OF EISENHOWER STATE 
PARK. IF YOU DRIVE IN THIS AREA...BE EXTREMELY CAUTIOUS BECAUSE CARS 
CAN BE EASILY SWEPT AWAY BY WATER THAT DOES NOT LOOK DEEP OR SWIFT.

LAT...LON 3363 9675 3359 9661 3364 9638 3377 9638
      3390 9658 3384 9672

$$
000 
WGUS74 KFWD 210306
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1004 PM CDT WED JUN 20 2007

TXC181-210430-
GRAYSON TX-
1004 PM CDT WED JUN 20 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
NORTHEASTERN GRAYSON COUNTY...

AT 1003 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED HIGHWAY 75 
CLOSED AT EXIT 72 NEAR DENISON DUE TO HIGH WATER.  THE HEAVIEST RAIN 
HAS EXITED THE COUNTY...BUT A FEW SHOWERS CONTINUE TO OCCUR. CURRENT 
FLOODING WILL TAKE SOME TIME TO RECEDE...SO THE THREAT TO LIFE AND 
PROPERTY IS NOT OVER YET. CONTINUE TO EXERCISE EXTREME CAUTION. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3363 9675 3359 9661 3364 9638 3377 9638
      3390 9658 3384 9672

$$
000 
WGUS74 KFWD 210403
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1102 PM CDT WED JUN 20 2007

TXC181-210430-
GRAYSON TX-
1102 PM CDT WED JUN 20 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
NORTHEASTERN GRAYSON COUNTY...

AT 1058 PM CDT...SCATTERED SHOWERS CONTINUED ACROSS GRAYSON 
COUNTY...GENERALLY IN AREAS THAT HAD NOT YET RECEIVED FLOODING 
RAINS. RESIDUAL FLOODING IS LIKELY STILL OCCURRING IN NORTHEASTERN 
PORTIONS OF THE COUNTY. THE WARNING EXPIRES AT 1130 PM AND WILL 
LIKELY BE REPLACED WITH AN AREAL FLOOD WARNING TO HANDLE THE 
RESIDUAL FLOODING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EISENHOWER
STATE PARK...HENDRIX...POTTSBORO AND DENISON

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3363 9675 3359 9661 3364 9638 3377 9638
      3390 9658 3384 9672

$$
000 
WGUS74 KFWD 210429
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1129 PM CDT WED JUN 20 2007

TXC181-210439-
GRAYSON TX-
1129 PM CDT WED JUN 20 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1130 PM CDT FOR
NORTHEASTERN GRAYSON COUNTY...

THIS WARNING WILL BE SHORTLY BE REPLACED WITH AN AREAL FLOOD WARNING 
TO HANDLE THE RESIDUAL FLOODING.

LAT...LON 3363 9675 3359 9661 3364 9638 3377 9638
      3390 9658 3384 9672

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 6:36 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 20, 6:36 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
636 PM CDT WED JUN 20 2007

.AVIATION...
/00Z TAF PERIOD/
FORECAST FOCUS IS ON THE MESOSCALE CONVECTIVE VORTEX /MCV/ OVER
SOUTHWEST OKLAHOMA...WHICH SHOULD MOVE INTO WESTERN NORTH TEXAS
BETWEEN 00Z AND 06Z. AS A MODEST /20KT/ LOW LEVEL JET KICKS IN
TONIGHT...CONVECTION SHOULD RAPIDLY BLOSSOM NEAR THE MCV. AT THIS
TIME...IT IS DIFFICULT TO PINPOINT EXACTLY WHERE AND WHEN
CONVECTION WILL DEVELOP. THEREFORE...WILL CARRY VCTS AND CB IN THE
METROPLEX TAFS FROM 07Z THROUGH 12Z. THUNDERSTORMS WILL BE
POSSIBLE AGAIN DURING THE AFTERNOON. WILL USE CB MENTION TO HINT
AT T-STORMS AFTER 17Z. LATE MORNING/AFTERNOON T-STORM FORECAST WILL
LARGELY HINGE ON LOCATION/EVOLUTION OF MCV/S ACROSS THE REGION
DURING THE LATE OVERNIGHT PERIOD. LOCALIZED SUBSIDENCE REGIONS MAY
KEEP PRECIP OUT OF TAF SITES TOMORROW AFTERNOON...BUT ONLY TIME
WILL TELL THE DEVELOPMENT OF THESE MESOSCALE FEATURES.

FOR ACT...SIMILAR FORECAST TO METROPLEX SITES. HOWEVER...LIGHT
ECHOES ALONG AND SOUTH OF A GOLDTHWAITE TO KILLEEN TO PALESTINE
LINE...AND MOVING NORTH...WILL WARRANT VCSH MENTION AT ACT THROUGH
03Z. CURRENT THINKING LENDS BEST PRECIP CHANCES OVERNIGHT NORTH OF
ACT. HOWEVER...WILL CONTINUE TO MONITOR DEVELOPING CONDITIONS.

SCHULTZ
&&

.DISCUSSION... /ISSUED 400 PM CDT WED JUN 20 2007/
FLASH FLOOD WATCH NOW IN EFFECT FOR AREA OF ONGOING CONVECTION.
SFC BOUNDARY WAS THE FOCUS FOR INITIAL REDEVELOPMENT DURING THE
EARLY AFTERNOON. HIGH CAPE WITH ZERO CIN IN NE CWA. ALTHOUGH THIS
ACTIVITY WILL GRADUALLY WANE THIS EVENING...MORE WIDESPREAD
CONVECTION IS EXPECTED TO DEVELOP AFTER MIDNIGHT.

UPPER TROUGHING HAS DEVELOPED IN THE WAKE OF NOCTURNAL MCS.
CYCLONIC SPIN EVIDENT ACROSS OKLAHOMA IN VISIBLE SATELLITE. MODELS
PROG FEATURE TO EASE SOUTH...RIDING ALONG THE EASTERN PERIPHERY OF
UPPER RIDGE. AS THE LOW MOVES SOUTH...UPWARD MOTION WILL INCREASE
WITH TIME...HELPING TO INITIATE AND MAINTAIN NOCTURNAL CONVECTION
ACROSS NORTHERN PORTIONS OF CWA. THE 500 AND 700MB HEIGHT MINIMA
WILL BE NEAR THE NW ZONES LATE TONIGHT...WITH INTENSIFYING WARM
AND MOIST ADVECTION TO THE EAST OVER NC TEXAS. CONVECTION MAY
LINGER INTO MIDDAY THURSDAY.

RIDGE WILL NOT RECOVER FROM THE BEATING IT TOOK LAST NIGHT.
WEAKNESS BETWEEN HAWAIIAN HIGH AND BERMUDA HIGH WILL PERSIST
THROUGHOUT THE FORECAST PERIOD. THE TROUGH MAY EVEN INTENSIFY NEXT
WEEK. DESPITE PREVIOUS DRIER PROGNOSES AND STRONG CLIMATOLOGICAL
FORCING TO THE CONTRARY...THE WET PATTERN IS NOW A SHARED FEATURE
AMONG MODELS. KEEP THE UMBRELLAS HANDY. 25

CLIMATE...
400 PM CDT

THE SUMMER SOLSTICE IS THURSDAY JUNE 21 AT 106 PM CDT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  73  91  72  92  73 /  50  50  40  30  30
WACO, TX              73  91  70  92  72 /  40  40  40  30  30
PARIS, TX             72  91  69  92  71 /  50  40  40  30  30
DENTON, TX            73  91  70  91  72 /  60  50  40  30  30
MCKINNEY, TX          73  90  70  91  71 /  60  50  40  30  30
DALLAS, TX            74  91  74  92  73 /  50  50  40  30  30
TERRELL, TX           74  91  70  92  72 /  40  50  40  30  30
CORSICANA, TX         73  91  71  92  72 /  30  40  40  30  30
TEMPLE, TX            72  92  71  91  72 /  30  40  40  30  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM MIDNIGHT TONIGHT TO 6 AM CDT THURSDAY FOR
THE FOLLOWING ZONES: TXZ091>093-102>104-118-119.

FLASH FLOOD WATCH UNTIL 6 AM CDT THURSDAY FOR THE FOLLOWING
ZONES: TXZ094-095-105-106-120.

&&

SCHULTZ
Hazardous weather outlook, Jun 20, 6:00 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CDT WED JUN 20 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
600 PM CDT WED JUN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
OVERNIGHT HOURS. THE MAIN THREATS WILL BE LOCALLY HEAVY RAIN AND
CLOUD TO GROUND LIGHTNING. RAIN FALLING ON SATURATED GROUNDS WILL
CREATE THE POTENTIAL FOR FLASH FLOODING. A FLASH FLOOD WATCH HAS
BEEN ISSUED ALONG AND NORTHEAST OF A BOWIE...TO FORT WORTH...TO
DALLAS...TO COOPER LINE THROUGH 6 AM.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH TUESDAY...ESPECIALLY
IN THE AFTERNOON HOURS. THE MAIN THREAT WITH THESE STORMS WILL BE
LOCALIZED FLOODING AND CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE WEST OF INTERSTATE 35 OVERNIGHT.

SCHULTZ

In the hours before

Special weather statement, Jun 20, 2:40 PM CDT, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
240 PM CDT WED JUN 20 2007

TXZ105-202015-
HUNT TX-
240 PM CDT WED JUN 20 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN HUNT COUNTY

AT 240 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTH OF GREENVILLE...MOVING NORTHEAST AT
40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE WOLFE CITY.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3319 9622 3313 9609 3327 9585 3341 9584
      3339 9606
Special weather statement, Jun 20, 2:59 PM CDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
259 PM CDT WED JUN 20 2007

TXZ106-107-202030-
DELTA TX-HOPKINS TX-
259 PM CDT WED JUN 20 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL DELTA COUNTY
  NORTHEASTERN HOPKINS COUNTY

AT 259 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF SULPHUR SPRINGS...MOVING
NORTHEAST AT 15 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3320 9556 3314 9543 3323 9529 3338 9529
      3345 9553
Local storm report, Jun 20, 4:14 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
414 PM CDT WED JUN 20 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     1 N PARIS               33.68N  95.55W
06/20/2007                   LAMAR              TX   EMERGENCY MNGR

            HOTEL ROOF AND TREES DAMAGED ON THE NORTH SIDE OF PARIS
Local storm report, Jun 20, 5:34 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
534 PM CDT WED JUN 20 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND DMG     PARIS                   33.67N  95.55W
06/20/2007                   LAMAR              TX   TRAINED SPOTTER

            ROOF DAMAGE ON HWY 271 AND LOOP 286 IN PARIS. MOTEL AND
            RESTAURANT SUSTAINED ROOF DAMAGE. POWERLINES DOWN.
Local storm report, Jun 20, 5:37 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR EVENT TIME
NATIONAL WEATHER SERVICE FORT WORTH TX
537 PM CDT WED JUN 20 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     PARIS                   33.67N  95.55W
06/20/2007                   LAMAR              TX   TRAINED SPOTTER

            ROOF DAMAGE ON HWY 271 AND LOOP 286 IN PARIS. MOTEL AND
            RESTAURANT SUSTAINED ROOF DAMAGE. POWERLINES DOWN.
Special weather statement, Jun 20, 7:10 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
710 PM CDT WED JUN 20 2007

TXZ093-210045-
GRAYSON TX-
710 PM CDT WED JUN 20 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN GRAYSON COUNTY

AT 710 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF DENISON...MOVING NORTH AT 10
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLS...DENISON AND HENDRIX.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3359 9658 3360 9637 3389 9636 3387 9663

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:10 PM CDTSpecial Weather StatementFWDGrayson35 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.